# SDR USAASB00244

- Difficulty date: September 4, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 2420 · AC Generation System
- Part: Harness
- Part number: 6130200502
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PIT - FLT 856 - AFTER TAKEOFF, THE NR 1 ENGINE GENERATOR DROPPED OFF LINE.  CAPTAIN STARTED THE APU AND THE APU GENERATOR DROPPED OFF LINE.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  CAPTAIN REPORTED LOSING THE APU GENERATOR THREE TIMES BEFORE LANDING.  MAINTENANCE FOUND THE NR 1 ENGINE GENERATOR FEEDER HARNESS AND ENGINE PYLON CONNECTOR D3024 AT FAULT.  REMOVED AND REPLACED FEEDER HARNESS AND CONNECTOR.  ALSO, REMOVED AND REPLACED NR 1 TRANSFORMER RECTIFIER (P/N 080-20325-01) AS PRECAUTIONARY.  RAN ENGINES.  OPS CHECK NORMAL.  (M)
